Bronchitis with remicade?

Bronchitis with remicade?

I'm concerned that I might have bronchitis and I am on remicade (if you couldn't guess from my subtle title) I was wondering if anyone has had any experience with this, would they just delay my infusions until the bronchitis clears up if that's what this is? I've heard of all the dangers of pneumonia and biologics, but haven't read anything about bronchitis. Thanks for any input, hope you all are staying as well as can be today :)

A MySpondylitisTeam Member said:

YOU.cannot take THE REMICAIDE IF you are on any kind of antibiotics.you have to be off 2 weeks after taking antibiotic.PLEASE.please talk with your RHEMUTOLOGIST or your infusion nurse.take care.

posted 4 months ago
A MySpondylitisTeam Member said:

I havent dealt with bronchitis but for a long while every time I had remicade (every 6 weeks) I would either get a sinus infectiin or a urinary tract infection. My rheumy insists I wait 7 to 10 days (depending on the severity)after my antibiotics are all gone before I can get another infusion. Therefore as soon as I know I have an infection coming on I get hold of my Internist for antibiotics so it doesn't put too much time between infusions. Hope this helps.

posted 4 months ago
A MySpondylitisTeam Member said:

Sadie. PLEASE go get checked.an infection LIKE that could really be dangerious. Go see your doctor PLEASE.

posted 4 months ago
A MySpondylitisTeam Member said:

SWEETIE.go to the dr( primary doctor) get some antiobiotics. Then call rheumatologist and let him KNOW and I think but you ASK them to make sure how long you have to wait.but I think it's 2 weeks before your REMICAIDE and 2 weeks after.but make sure.GOD bless you I hope you feel BETTER real soon.

posted 4 months ago
A MySpondylitisTeam Member said:

I'll call them today. Thank you 😊

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in